The Principal Eigenvalue for Jump Processes
Author: Chen, Mufa
Source: Acta Mathematica Sinica, Volume 16, Number 3, July 2000 , pp. 361-368(8)
Abstract:A variational formula for the lower bound of the principal eigenvalue of general Markov jump processes is presented. The result is complete in the sense that the condition is fulfilled and the resulting bound is sharp for Markov chains under some mild assumptions.
Document Type: Research Article
Affiliations: Email: firstname.lastname@example.org
Publication date: July 2000